I am 25 years old going through thyroid treatment and taking thyronome but still getting increased tsh level
Hi, I am 25 yrs old(female) and taking treatment for thyroid for last 8 years. I have taken electroxin tablet for last 8 years and tsh level is below 5.5 and in normal state but in last 6 months the tsh level is high so doctor prescribed thyronome 125 and asked me to take it for 2 months and i followed the same and checked the tsh level and it came normal(below 5.5 ) so doctor asked me to follow the tablet for next 6 months .Recently i have checked my tsh level and it is 6.8 now. again increased... can you please suggest me whether this will affect my health and life. Thanks...
welcome to healthcaremagic forum
your thyroid is not working so u need a replacement therapy ie 125 mg thyroxine so take the tablet regularly and take this as the first thing in the morning ie in empty stomach(it is v. important as food decreases its absorbtion).check TSH after 3m that will be definitly below 4.idealy tsh will be in b/n 1 to 2.it is better to consult an endocrinologist rather than a physician/gp.plz avoid cabbage,tapioca and mustard.
hope that it will help you regards
I PERSON WHO IS DIAGNOSED AS HYPO-THYROID ONCE, IS USUALLY HYPO-THYROID ALWAYS...
HENCE, U NEED TO CONTINUE THE SAME DRUG 125MICROGRAMS DAILY IN EMPTY STOMACH WITHOUT FAIL.
DO, U HAVE ANY ASSOCIATED SYMPTOMS... LIKE MENSTRUAL IRREGULARITIES, WT. GAIN PROBLEMS ?
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hello doctor i m 25 years old before 6 years a gynacologist suggest me to take thyroid tablets of 75 mcg at that time my T3,T4,Ft3,Ft4 value is under control but tsh is7.02 than one other doctor said that i have no problem of thyroid but now when i e stopped or reduced the dose of tablets my tsh is going high up to 10-15 then what can i do plz tell me
Dear Dr, I am taking medication for hypothyroidism after RAI treatment 20 years ago. I have little thyroid tissue left now. All was under control T4 in high range TSH of .7 low range. I was involved in a motor vehicle accident 4 months ago and I had a TSH test done the following week. It came back at 4.9 it has never been at this level before all previous tests have been very low. What has happened to my pituitary gland is it in shock. I am still taking my normal dose of thyroxine. It was a very nasty rear end shunt and our car was written off. The other vehicle hit us at a speed of about 80klms per hour and we were stopped at the time. My head did not hit the dash but I was throw forward some way and hit the back of my head very hard on the head rest. It has been 4 months and my TSH is now at 3.6 T4 at 16.5 after reducing my dose slightly over the last 6 weeks. Dr says to go back onto my pervious dose to see what happens before he considers sending me of to the endochrinologist agian. Do I need to see him Now? I had whiplash and mild concussion. I hope you can shed some light on my problem Many thanks Shona
Female and 37 years old. Diagnosed with Graves disease 12 years ago 6 months postpartum. Treated with our RAI therapy. Started synthroid. Took about a year to find right dose and achieve normal blood thyroid levels--125mcg. About 6 years ago TSH fell to 0. Free T4 and Free T3 both midrange normal. Hair loss, weight gain, severe cold intolerance. Endo wanted to increase TSH so he cut meds back to 112mcg. Symptoms were magnified. Hands started turning blue and heartrate was in low 60 s. Had a hard time functioning and getting out of bed. TSH remained at 0 and free levels dropped to low normal. Endo wanted to decrease dose even further. I said absolutely not and am in the process of finding a new doctor. What could possible be wrong?
Hypothyroid, lightheadedness , delayed periods with cramps . On Synthroid . Cause?HI i have hypothyroidism i take 112 grams of synthroid. I feel very light headed and shaky and weird could this also be a reason why also im 2 days late on my period, ive been very stressed lately. I recently had a late short period with bad cramps.
I have had some issues with passing out low blood pressure and low potassium family doc sent me for blood work but I had to fast I have felt like I was gonna pass out shaking irritable and a splitting headache I can t get rid of every since I do have a thyroid problem was hyper now hypo take 150 micrograms levothyrixine for about 10 yrs I did have graves with the hyper please help
im taking thyroid pills called levothyroxine 25 mcg...can i take a fastin dietery pill from over the counter during the day...ever since i started the thyroid medication about a month ago i gain 3 pound and i was fine before this medications can you please help me?
Hi, I had hip replacement surgery on May 7, 2013. On XXXXXXX 26/13 I had blood tests done because I was so tired and my Doctor said my Thyroid levels were a bit low (I've never had trouble before) so she started me on Eltroxin 50 mcg Levothyroxine...